Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 4, Pages 221-228
http://dx.doi.org/10.1155/S0161171201010584

Convolution algebras arising from Sturm-Liouville transforms and applications

1Department of Mathematics, Computing, and Information Sciences, Jacksonville State University, Jacksonville 36265, AL, USA
2Department of Mathematics, University of Louisiana at Lafayette, Lafayette 70504, LA, USA

Received 14 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jason P. Huffman and Henry E. Heatherly, “Convolution algebras arising from Sturm-Liouville transforms and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 4, pp. 221-228, 2001. https://doi.org/10.1155/S0161171201010584.